Aa
A
A
A
Close
Pregnancy Community
72.3k Members
Avatar universal

Side effects from emergency pill or Implantation bleeding

my gf and I had unprotected sex on August 8, right after her period. She took plan b pill, just to make sure on Aug9.(almost 36hours, after the sex)
A week later, on August 15, she experienced bleeding, light flow, pinkish color. Yesterday, on August 16, she still bled, normal flow, just like her normal period according to her. Today, there is no bleeding just some mucus.
Is this Spotting due to emergency pills or Implantation bleeding ?
Is she pregnant? Or Is there any chance of getting pregnant?
Thank you
1 Responses
973741 tn?1342346373
Hi!  Yes, the morning after pill has plenty of side effects.  Emergency contraceptives are a big dose of hormones which is how they work.  But then those hormones are in her system and her body has to deal with them.  Irregular bleeding for 2 to 3 moths is to be expected.  She can take a pregnancy test to make sure she isn't pregnant but this sounds like normal EC side effects to me.
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.